Vol. 75, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Effluent and noneffluent fixed points on dendrites

Helga Schirmer

Vol. 75 (1978), No. 2, 539–552
Abstract

This paper gives a partial answer to the problem of establishing conditions for the existence of selfmaps of one-dimensional spaces with prescribed fixed points and fixed point indices. Two types of isolated fixed points on dendrites are defined, and called effluent and noneffluent fixed points. They correspond on polyhedral trees to fixed points of minimal or maximal algebraic index, but are characterized by separation properties. Necessary and sufficient conditions are given for the existence of a selfmap of a dendrite which has a prescribed set of effluent and noneffluent fixed points.

Mathematical Subject Classification 2000
Primary: 54H25
Secondary: 54F50
Milestones
Received: 19 January 1977
Revised: 27 May 1977
Published: 1 April 1978
Authors
Helga Schirmer